Follow
Marek Capinski
Marek Capinski
Verified email at agh.edu.pl
Title
Cited by
Cited by
Year
Mathematics for finance
M Capinski, T Zastawniak
An Introduction, 118-124, 2003
3702003
Measure, integral and probability
M Capiński, PE Kopp
Springer, 2004
3142004
Stochastic equations in Hilbert space with application to Navier-Stokes equations in any dimension
M Capinski, D Gatarek
Journal of Functional Analysis 126 (1), 26-35, 1994
1201994
Stochastic Navier-Stokes equations with multiplicative noise
Z Brzeźniak, M Capiński, F Flandoli
Stochastic Analysis and Applications 10 (5), 523-532, 1992
1141992
Stochastic partial differential equations and turbulence
Z Brzeźniak, M Capiński, F Flandoli
Mathematical Models and Methods in Applied Sciences 1 (01), 41-59, 1991
1001991
Nonstandard methods for stochastic fluid mechanics
N Cutland
World Scientific, 1995
861995
Stochastic Navier-Stokes equations
M Capiński, N Cutland
Acta Applicandae Mathematica 25, 59-85, 1991
801991
A convergence result for stochastic partial differential equations
Z Brzeźniak, M Capiński, F Flandoli
Stochastics: An International Journal of Probability and Stochastic …, 1988
741988
Pathwise global attractors for stationary random dynamical systems
Z Brzeźniak, M Capiński, F Flandoli
Probability theory and related fields 95 (1), 87-102, 1993
631993
On the existence of a solution to stochastic Navier-Stokes equations
M Capinski, S Peszat
Nonlinear Analysis 44 (2), 141-177, 2001
522001
Stochastic Euler equations on the torus
M Capiński, NJ Cutland
Annals of Applied Probability, 688-705, 1999
421999
Local existence and uniqueness of strong solutions to 3-D stochastic Navier-Stokes equations
M Capiński, S Peszat
Nonlinear Differential Equations and Applications NoDEA 4, 185-200, 1997
361997
A simple proof of existence of weak and statistical solutions of Navier–Stokes equations
M Capiński, N Cutland
Proceedings of the Royal Society of London. Series A: Mathematical and …, 1992
321992
Existence of global stochastic flow and attractors for Navier–Stokes equations
M Capiński, NJ Cutland
Probability theory and related fields 115, 121-151, 1999
311999
Navier-Stokes equations with multiplicative noise
M Capinski, NJ Cutland
Nonlinearity 6 (1), 71, 1993
301993
Probability through problems
M Capinski, TJ Zastawniak
Springer Science & Business Media, 2013
262013
The Black–Scholes Model
M Capiński, E Kopp
Cambridge University Press, 2012
252012
Discrete models of financial markets
M Capiński, E Kopp
Cambridge University Press, 2012
242012
Stochastic calculus for finance
M Capiński, E Kopp, J Traple
Cambridge University Press, 2012
222012
Statistical solutions of stochastic Navier–Stokes equations
M Capiński, NJ Cutland
Indiana University Mathematics Journal, 927-940, 1994
201994
The system can't perform the operation now. Try again later.
Articles 1–20